# SDR SWAA2022051095273

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME AT STA 328 ABOVE L1 DOOR CUTOUT. / [01] CONFIRMED CRACK AT STA 328 FRAME ABOVE L1 DOOR CUTOUT IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH : 0.157';[02] TRIMMED OUT FRAME INNER CHORD TO REMOVE DAMAGE AT STA 328 BETWEEN S-5L AND S-6L AS PER REFERENCE B737-700 SRM 51-10-02 AND EA NO 22-153-01194-WIP1;[03] VERIFIED STEP 2.;[04] PERFORMED HFEC INSP ON TRIMMED OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[05] PERFORMED A INSURANCE CUT OF 0.040' AS PER REFERENCE EA NO: 22-153-01194-WIP1.;[06] VERIFIED STEP 5.;[07] REMOVED FASTENERS AT REPAIR AREA AS PER REF B737-700 SRM 51-40-02-0G-0;[08] VERIFIED STEP 7.;[09] ACCOMPLISHED A VISUAL INSPECTION OF ALL ADJACENT STRUCTURES IN THE AREA OF THE REPAIR; NO DEFECTS NOTED.;[10] PERFORMED ROTO INSP ON 6EA FASTENER HOLES IAW B737 NDT P6 51-00-00 PROC.16 NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 166317 10/22;[11] OK TO INSTALL FASTENERS AT REPAIR AREA.;[12] INSTALLED FASTENER REMOVED IN STEP 7 AS PER REF B737-700 SRM 51-40-02-0G-0;[13] VERIFIED STEP 12. OK TO TREAT AND PRIME TRIMMED OUT FRAME INNER CHORD.;[14] TREATED AND PRIMED TRIMMED OUT FRAME INNER CHORD AS PER REF SOPM 20-43-03 AND 20-41-02;[15] VERIFIED STEP 14.;[16] ACCOMPLISHED REPAIR PER EA 22-153-01194.;[17] VERIFIED STEP 16.
